# SDR 96ZZZX270

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2150K
- Make and model: Bell 206B-3
- Aircraft serial: 3462
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 6871484
- Condition: Cracked
- Location: Scroll Assy
- Part time: 4,540 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR WAS FOUND CRACKED CAUSING HIGH TOT.  COMPRESSOR IS OUT OF BALANCE AND ALSO NR 1 BEARING OIL SEAL WAS LEAKING.
